Fibromyalgia and Prozac?

I have been taking Prozac for almost a month without any side effects (except sleepiness), but in the last week, I've been feeling really lousy. I have fibromyalgia, chronic fatigue syndrome, and several other medical issues that make me feel lousy most of the time; but this is new. I thought, at first, I was coming down with a cold or the flu. I've been very dragged out, having chills (especially in the evening), and my joint pain is much worse. I read online that it can cause pain and chills, but I've never known anyone that had those symptoms from Prozac. Has anyone else had these kind of symptoms, or do you think, it could be something to do with my medical issues? If it is the Prozac, is there anything to do to avoid the side effects?

I have an appointment with the prescribing doctor, but I would love to find out before hand what I'm dealing with. It makes waiting easier, and it makes it easier to talk with my doctor if I know what I might have to expect.

Written By Soniamiller

{ 1 comment… add one }
  • kmax27 March 28, 2009, 9:42 pm

    I'm onprozac and the doctor is questioning Fibro. But I have never had any of the side effects you are experiencing. But then again everyone handles meds a little differently.